# SDR DALA1233949255

- Difficulty date: March 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 591013061
- Condition: Corroded
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOME T-CHORD DOUBLER LOWER SECTION HAS CORROSION.  REMOVED AND FABRICATED NEW DOUBLER PER DWG PL5910130 AND INSTALLED.
